# SDR CA110826011

- Difficulty date: August 25, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 6,897 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 04511201
- Condition: Cracked
- Location: Engine
- Part time: 6,936 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT TUBE CRACKED AT NOSE GEAR OLEO UPPER ATTACH POINT- RT SIDE DIAGONAL TUBE FROM RT LOWER ENGINE MOUNT, TOO UPPER NOSE GEAR ATTACH POINT, AND LT LOWER DIAGONAL TUBE FROM LOWER LT FIRE WALL ATTACH POINT TO LOWER NOSE GEAR ATTACH POINT. (CRACKED IS AT NOSE GEAR ATTACH POINT).
